# SDR ASAA2019061129661

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 33,060 hours, 9,626 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: MA30A1017
- Part serial: AA587838
- Condition: Stuck
- Location: Left Wing Front
- Part time: 10,881 hours, 3,102 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 ENGINE SPAR VALVE CLOSED LIGHT IS ILLUMINATED BRIGHT BLUE WITH START LEVER IN CUTOFF POSITION INDICATING SPAR VALVE STUCK IN THE IN TRANSIT POSITION. GROUNDED - YES. R&R #1 SPAR VALVE OPS CHECK NORMAL REF B737-800 AMM 28-22-11.
